Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 27, Pages 1751-1754

An application of a subordination chain

Department of Mathematics, Sant Longowal Institute of Engineering and Technology, Longowal-148, Punjab 106, India

Received 12 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sukhjit Singh and Sushma Gupta, “An application of a subordination chain,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 27, pp. 1751-1754, 2003.